Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A quadrature formula for entire functions of exponential type
HTML articles powered by AMS MathViewer

by Qazi Ibadur Rahman and Gerhard Schmeisser PDF
Math. Comp. 63 (1994), 215-227 Request permission


A quadrature formula over a semi-infinite interval for entire functions of exponential type is established. An alternative approach to a known expansion formula and an extension of it are also presented.
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 215-227
  • MSC: Primary 65D30; Secondary 30D99, 65D32
  • DOI:
  • MathSciNet review: 1234427